# SDR AALA20140604007

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 62,216 hours, 21,386 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN AT CONNECTOR UNDER SEAT 20DEF.  REPLACED CONNECTOR AT SEAT 20DEF.  OPERATIONS CHECKED NORMAL.
